MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 767P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Nodule (4551)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device has not been returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient alleged fiber-glass nodules in the left lung.The relationship between the device and the allegation of nodules in the left lung is currently unclear.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously submitted "box b" as adverse event and "box h" as product problem which does not justify the scenario.In this report both the sections have been updated and corrected.

Brand Name
BIPAP AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18450281
Report Number2518422-2024-00814
Device Sequence Number20778583
Product Code BZD
UDI-Device Identifier00606959031883
UDI-Public00606959031883
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number767P
Device Catalogue Number767P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown